# SDR CALA2013100191627

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 59,628 hours, 7,090 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY LIGHT BOTTOM BROKEN OFF.  REPLACED WITH NEW PUSH BUTTON LENS CAP.
